# SDR REXA2022111102522

- Difficulty date: November 7, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N922XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15174
- Aircraft time: 33,566 hours, 23,126 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC670342693
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBD. "L" ANGLE @ FS280.00 AND LBL9.0 HAS ELONGATED HOLES	REPLACED ANGLE
